Hi everyone. New here. Diagnosed with vulva and rectal cancer in August and in September learned it has gone into the lymph nodes of my groin. I dont really know what that means, but I started seeking medical attention for a few reasons back last November and finally found a dr. that would listen in may.
I started chemotherapy and radiation and just passed the halfway mark. We decided o ly 6 weeks, then reassess. The problem is, we just had to stop treatments because I an suffering so badly. I realize burning urination and some swelling and peeling skin is normal. Are the blisters? Is the extreme wetness like blisters keep exploding? I cant get real answers from my dr. But my skin is constantly oozing a yellowish fluid. At least that's what color the gauze is.
We stopped treatment because the skin loss has caused bleeding and the blisters are everywhere. When I use the restroom. The burning and pain become twice as intense because it goes into the open skin and blisters. No UTI or anything of concern. But I dont understand how this could be normal. Does anyone else es hav ed similar issue? What ar ed you doing for pain?
Hi Purpleribbonallstars and a very warm welcome to the online community
I'm sorry to read that you're suffering badly with side effects from the treatment of your vulva and rectal cancers. As I have had neither chemotherapy or radiotherapy could I suggest that you join the vulva cancer group and/or the bowel cancer group where you could copy and paste this post into a new discussion. You should then get advice and support from the members of those groups who will understand what you're going through.
To join either or both groups just click on the links I've created and then choose 'Join This Group' on the page that opens. You can then start a new post by clicking on 'Start A Discussion' which you'll see toward the top of the page.
I hope you're able to get the pain under control soon
"Never regret a day in your life, good days give you happiness, bad days give you experience"
What is a Community Champion?
Hi,so sorry you have had such a reaction after radiotherphy,I have had R/T and chemo for anal cancer,the side effects I suffered doesn't sound as severe as yours ,but the burning and peeling seems the norm.i thought my 'undercarriage' looked like it was going mouldy,but with having two salt baths a day and the cream I was prescribed really helped,took about a month to feel much better.hope you feel better soon
Safe payments by:
If you have any questions about Macmillan, or would like to talk to someone about cancer, we have a team of experts
who can help.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: